Journal of Modern Physics

Vol.6 No.5(2015), Paper ID 56028, 12 pages



On Hypercomplex Extensions of Quantum Theory


Daniel Sepunaru


RCQCE—Research Center for Quantum Communication, Holon Academic Institute of Technology, Holon, Israel


Copyright © 2015 Daniel Sepunaru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Sepunaru, D. (2015) On Hypercomplex Extensions of Quantum Theory. Journal of Modern Physics, 6, 698-709. doi: 10.4236/jmp.2015.65075.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.